The Bieberbach Conjecture for Restricted Initial Coefficients.
Mathematische Zeitschrift, Tome 182 (1983), pp. 149-158
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MZ_1983__182_173269,
author = {Daoud Bshouty},
title = {The {Bieberbach} {Conjecture} for {Restricted} {Initial} {Coefficients.}},
journal = {Mathematische Zeitschrift},
pages = {149--158},
year = {1983},
volume = {182},
zbl = {0488.30011},
url = {http://geodesic.mathdoc.fr/item/MZ_1983__182_173269/}
}
Daoud Bshouty. The Bieberbach Conjecture for Restricted Initial Coefficients.. Mathematische Zeitschrift, Tome 182 (1983), pp. 149-158. http://geodesic.mathdoc.fr/item/MZ_1983__182_173269/